# SDR MALA040270

- Difficulty date: March 13, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 17,490 hours, 19,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN LCQ, LEFT I/B SEAT TRACK CORRODED.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK IAW MESABA EO S53060.  A/C RELEASE DATE 3/17/2004.
